Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Second-Order Necessary Conditions for Nonlinear Optimization Problems in Banach Spaces and Their Application to an Optimal Control Problem

Yukihiro Maruyama
Mathematics of Operations Research
Vol. 15, No. 3 (Aug., 1990), pp. 467-482
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689991
Page Count: 16
  • Download ($30.00)
  • Cite this Item
Second-Order Necessary Conditions for Nonlinear Optimization Problems in Banach Spaces and Their Application to an Optimal Control Problem
Preview not available

Abstract

We study second-order necessary conditions for nonlinear optimization problems with equality and set constraints in Banach spaces. The necessary conditions are given in the primal form and the dual form by the use of second-order Neustadt derivative. Moreover we apply the necessary conditions to an optimal control problem without state constraints.

Page Thumbnails

  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476
  • Thumbnail: Page 
477
    477
  • Thumbnail: Page 
478
    478
  • Thumbnail: Page 
479
    479
  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482